|Table of Contents|

On Asymptotic Stability for Discrete-time Delay Linear Systems with Control Saturation(PDF)

《哈尔滨理工大学学报》[ISSN:1007-2683/CN:23-1404/N]

Issue:
2009年05期
Page:
76-79
Research Field:
计算机与控制工程
Publishing date:

Info

Title:
On Asymptotic Stability for Discrete-time Delay Linear Systems with Control Saturation
Author(s):
WANG Ying-ying; XU Li-bin; CHEN Dong-yan
School of Application Science; Harbin University of Science and Technology; Harbin 150080; China
Keywords:
discrete-time delay linear systems asymptotic stability control saturation saturation function invariant attraction region
PACS:
TP13
DOI:
-
Abstract:
In this paper,the stability of multi-input discrete-time delay linear systems with control saturation is investigated.Under some assumptions,in view of the case that actuator with control saturation,a sufficient criterion based on the Lyapunov method of the global asymptotic stability of the systems is given by defining the multi-input saturation function,and the description of invariant attraction region is proposed when the presented criterion is unsatisfied.Finally,an algorithm is designed to demonstrate...

References:

-

Memo

Memo:
-
Last Update: 2009-12-16